Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integrability of trigonometric series


Author: J. M. González-Fernández
Journal: Proc. Amer. Math. Soc. 9 (1958), 315-319
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093681-1
MathSciNet review: 0093681
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Integrability of trigonometric series (III), Quart. J. Math. Oxford Ser. (2) vol. 3 (1952) pp. 217-221. MR 0054071 (14:867b)
  • [2] R. P. Boas and J. M. González-Fernández, Integrability theorems for Laplace-Stieltjes transforms, J. London Math. Soc. vol. 32 (1957) pp. 48-53. MR 0084644 (18:896c)
  • [3] P. Hartman and A. Wintner, On sine series with monotone coefficients, J. London Math. Soc. vol. 28 (1953) pp. 102-104. MR 0051959 (14:553b)
  • [4] P. Heywood, On the integrability of functions defined by trigonometric series, Quart. J. Math. Oxford Ser. (2) vol. 5 (1954) pp. 71-76. MR 0062864 (16:30e)
  • [5] -, Integrability theorems for power series and Laplace transforms, J. London Math. Soc. vol. 30 (1955) pp. 302-310. MR 0069913 (16:1100b)
  • [6] W. H. Young, On the Fourier series of bounded functions, Proc. London Math. Soc. (2) vol. 12 (1913) pp. 41-70.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093681-1
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society